Journal article icon

Journal article

From correlation functions to Wilson loops

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/JHEP09(2011)123

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Korchemsky, GP More by this author
Maldacena, J More by this author
Sokatchev, E More by this author
Journal:
JOURNAL OF HIGH ENERGY PHYSICS
Volume:
2011
Issue:
9
Publication date:
2011-09-05
DOI:
EISSN:
1029-8479
ISSN:
1029-8479
URN:
uuid:7fb70d18-4eba-4b85-90c6-5bfa8b7f102b
Source identifiers:
221641
Local pid:
pubs:221641

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP